New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Nanciris
New Member


Date Joined Jan 2009
Total Posts : 1
   Posted 2/3/2009 9:57 PM (GMT -6)   
Anyone know of a easy way to get off Fiorcet, I have terrible rebound headaches and have to take to way too much..
Thanks, Nancy

alwaysnpain365
New Member


Date Joined Jan 2009
Total Posts : 2
   Posted 3/4/2009 1:44 PM (GMT -6)   
Hi Nancy,
The best thing to do is contact your physician for instructions while trying to get get control of your horrible rebound headaches.  Dihydroergotamine (D.H.E.), an injectable ergot, helps relieve rebound headache pain during the withdrawal process. I got the information off of Mayo Clinic's website. It gives a lot of info about the withdrawal process and other informative information.
I hope this helps.

wwise
New Member


Date Joined Mar 2009
Total Posts : 8
   Posted 3/5/2009 1:00 AM (GMT -6)   
I was just prescribed fiorcet... I havent taken it yet, what are the other side affects?
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, August 17, 2017 11:05 PM (GMT -6)
There are a total of 2,856,969 posts in 313,460 threads.
View Active Threads


Who's Online
This forum has 155091 registered members. Please welcome our newest member, Cathy01.
356 Guest(s), 3 Registered Member(s) are currently online.  Details
Lioness1, Girlie, Cathy01


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer